# SDR UPS04842377

- Difficulty date: May 4, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L-1 DOOR LOWER AFT CORNER HAS CRACKED L-ANGLE.  REMOVED, FABRICATED AND REPLACED L-ANGLE IAW SRM 52-3-1 FIG 1, AND SRM 51-1-21.
